| Catalog Number |
XC200 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please elaborate in the quality issue experienced with the product: what do you mean by "lapra-ty could not perform ligation properly"? what suture type was used? what suture size was used? when the event occurred, was the suture placed near the hinge of the clip? were you able to lock the clip closed on the suture? if yes after it closed, was the clip holding securely fixed on the suture? was the applier checked for damage (jaws straight and aligned)? what was the surgical procedure involved? was this a robotic procedure? if clip did not close/did not hold on the suture, was the clip used in an application where the suture was under tension?/ can you identify the product code and lot number of the product involved? please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.The following information was received: we got this info from the actual product on may_1_2026.-qty to be returned of ip-02743954: 1 => 2.-lot number of ip-02743954: unk => 109shq.
Event or Problem Description
It was reported that a patient underwent an urological procedure on (b)(6) 2026 and suture clips were used.During the procedure, it was reported by a sales rep that, during an unknown urological surgery, when the device was attempted to use as usual way, the lapra-ty could not perform ligation properly.Another device was used to complete the case.There were no adverse consequences to the patient.One device will be returning.No further information is available.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 type of investigation: b21 - device evaluation pending.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information: h6, d9.Additional information was requested, and the following was obtained via: "? please elaborate in the quality issue experienced with the product: ? what do you mean by ""lapra-ty could not perform ligation properly""? the clip did not close.What suture type was used? unk.What suture size was used? unk ? when the event occurred, was the suture placed near the hinge of the clip? unk.Were you able to lock the clip closed on the suture? no if yes after it closed, was the clip holding securely fixed on the suture? was the applier checked for damage (jaws straight and aligned)? no.What was the surgical procedure involved? unk.Was this a robotic procedure? unk.If clip did not close/did not hold on the suture, was the clip used in an application where the suture was under tension? unk.Can you identify the product code and lot number of the product involved? unk.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) ? (b)(4).